MAUDE Adverse Event Report: GYRUS ACMI, INC. PCNL BALLOON/INFLATION DEVICE KIT, 8X15; CATHETER, NEPHROSTOMY

GYRUS ACMI, INC. PCNL BALLOON/INFLATION DEVICE KIT, 8X15; CATHETER, NEPHROSTOMY
Model Number BPCN0815K
Medical Device Problem Codes Device Misassembled During Manufacturing /Shipping (2912); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation/inspection.Based on the results of the investigation, the box does not contain the correct product was identified.It is likely the result of cause linked to device ; however, a definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.C.
 
Event or Problem Description
It was observed that during the device evaluation, the balloon exhibited the product model of primary and secondary packaging did not match.There was no patient involvement.
 
Additional Manufacturer Narrative
This report is being supplemented to provide a correction to a previously submitted report.This event was reported in error, and it would be unlikely to cause or contribute to a death or a serious injury if it were to recur.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
PCNL BALLOON/INFLATION DEVICE KIT, 8X15
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23728402
Report Number3011050570-2025-01402
Device Sequence Number10231975
Product Code LJE
UDI-Device Identifier00821925033016
UDI-Public00821925033016
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K132383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBPCN0815K
Device Lot Number25037006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FY26-022-A
Patient Sequence Number1
Patient SexUnknown